Sorry to hear, your aching. I am hyperthyroid and ache, all over daily, mostly my left shoulder/arm. Pain meds do not seem to help at all. But what does help, is just laying down and relaxing, when the aches get intense.
Hope you feel better. Good luck to you !
Being hypothyroid causes lots of muscles aches it's a strong symptom. Also, you may want to check you're on the right level of meds, maybe you've become more hypo and need them increasing. Perhaps you should ask your doc to check your blood levels if you've not had them taken for a while
hi. when i first started on synthroid and then with each dose adjustment, i had severe leg/joint/thigh pain at night when laying down. the aches lasted app. 2-3 weeks and then subsided.
good luck to you. rest when possible.
I am seeing the Doc today to get the levels tested. Yes, the first person I heard to speak of thigh pain too!! Some of my pain is worse during the night. Also am going to ask the Doc. if it can effect my eyes as they are watering ans sore a lot ( however I do a lot of hand stitching). I,ll keep ya posted and thanks for the support!
Saw the Doc. today and she is running the levels for the Tyroid and also Diabetes and R. Arth. She was in agreement on the symptoms for Thyroid meds adjustment. I have a great clinic--but I think I am going to enjoy this site a lot. Helps to talk to other people. Thanks for support and will keep you updated.
Have you had your Vitamin D level checked?
Low D can cause muscle cramps.